Non-Uniform Bounds in the Poisson Approximation With Applications to Informational Distances I

Bobkov SG, Chistyakov G, Götze F (2019)
IEEE Transactions on Information Theory 65(9): 5283-5293.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We explore asymptotically optimal bounds for deviations of Bernoulli convolutions from the Poisson limit in terms of the Shannon relative entropy and the Pearson chi(2)-distance. The results are based on proper non-uniform estimates for densities. This part deals with the so-called non-degenerate case.
Stichworte
Poisson approximation; Renyi; chi(2)-divergence
Erscheinungsjahr
2019
Zeitschriftentitel
IEEE Transactions on Information Theory
Band
65
Ausgabe
9
Seite(n)
5283-5293
ISSN
0018-9448
eISSN
1557-9654
Page URI
https://pub.uni-bielefeld.de/record/2937338

Zitieren

Bobkov SG, Chistyakov G, Götze F. Non-Uniform Bounds in the Poisson Approximation With Applications to Informational Distances I. IEEE Transactions on Information Theory. 2019;65(9):5283-5293.
Bobkov, S. G., Chistyakov, G., & Götze, F. (2019). Non-Uniform Bounds in the Poisson Approximation With Applications to Informational Distances I. IEEE Transactions on Information Theory, 65(9), 5283-5293. doi:10.1109/TIT.2019.2913313
Bobkov, S. G., Chistyakov, G., and Götze, F. (2019). Non-Uniform Bounds in the Poisson Approximation With Applications to Informational Distances I. IEEE Transactions on Information Theory 65, 5283-5293.
Bobkov, S.G., Chistyakov, G., & Götze, F., 2019. Non-Uniform Bounds in the Poisson Approximation With Applications to Informational Distances I. IEEE Transactions on Information Theory, 65(9), p 5283-5293.
S.G. Bobkov, G. Chistyakov, and F. Götze, “Non-Uniform Bounds in the Poisson Approximation With Applications to Informational Distances I”, IEEE Transactions on Information Theory, vol. 65, 2019, pp. 5283-5293.
Bobkov, S.G., Chistyakov, G., Götze, F.: Non-Uniform Bounds in the Poisson Approximation With Applications to Informational Distances I. IEEE Transactions on Information Theory. 65, 5283-5293 (2019).
Bobkov, S. G., Chistyakov, Gennadiy, and Götze, Friedrich. “Non-Uniform Bounds in the Poisson Approximation With Applications to Informational Distances I”. IEEE Transactions on Information Theory 65.9 (2019): 5283-5293.